# SDR USAASB99099

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 65462057
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

BOS - FLT 2609 - AFTER GEAR RETRACTION, CREW HEARD A LOUD NOISE AND FELT A VIBRATION FROM THE NOSE GEAR AREA.  FLIGHT DIVERTED TO BOS AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE RIGHT NOSE LANDING GEAR LINK ASSEMBLY BROKEN.  REPLACED LINK ASSEMBLY PER MM 32-33-61.  OPERATIONAL CHECK OF NOSE LANDING GEAR NORMAL.  (M)
